# SDR HEEA083339

- Difficulty date: January 9, 2003
- Submitted: January 14, 2003
- Operation: Air carrier
- Aircraft: N2753F
- Make and model: Bell 206B-3
- Aircraft serial: 2729
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: 30135002
- Part serial: 9404710
- Condition: Malfunctioned
- Location: Main
- Stage of operation: NR
- How discovered: 9
- Nature of condition: M
- Precautionary procedure: O

## Discrepancy

BATTERY HAS HIGH TEMP ON STARTS. REPLACED BATTERY.
